SciELO - Scientific Electronic Library Online

 
vol.12 número2On homogeneous polynomial solutions of generalized Moisil-Théodoresco systems in Euclidean spaceFischer decomposition by inframonogenic functions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

BAUER, Claus. A new solution algorithm for skip-free processes to the left. Cubo [online]. 2010, vol.12, n.2, pp. 169-187. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000200011.

This paper proposes a new solution algorithm for steady state models describing skip-free processes to the left where each level has one phase. The computational complexity of the algorithm is independent of the number of levels of the system. If the skip parameter of the skip-free process is significantly smaller than the number of levels of the system, our algorithm numerically outperforms existing algorithms for skip-free processes. The proposed algorithm is based on a novel method for applying generalized Fibonacci series to the solution of steady state models.

Palabras llave : Skip-free processes; Markovian environment; stationary distribution.

        · resumen en Español     · texto en Inglés     · pdf en Inglés